# SDR SIMA20131211011

- Difficulty date: December 11, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 25,611 hours, 18,297 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT FWD CABIN LT SIDE INOPERATIVE.  R & R FWD EMERGENCY BATTERY & CHARGER IAW CRJ AMM 33-51-17, OPERATIONS CHECKED NORMAL.
